# SDR AALA201512229001

- Difficulty date: December 15, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 68,804 hours, 25,644 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 861CAB
- Part serial: 03081
- Condition: Faulty
- Location: Zone 100
- Part time: 34,922 hours, 14,208 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDED.  DURING CLIMB EXPERIENCED SEVERAL WARNINGS & OR FAILURES, INCLUDING WIND SHEAR WARNING, SIGNIFICANT DIFFERENCE ON CAPTAIN'S & FIRST OFFICER'S AIRSPEED, 25KT.  MULTIPLE EICAS MSGS &  AUTO FLIGHT FAILURES & LT EEC.  RETURNED TO MX.  R & R RT ANGLE OF ATTACK SENSOR IAW AMM 34-12-03.  PERFORMED JC 19T21034002, 757 AUTO LAND CHECK, SYS CHECKED NORMAL.  PARTS CHANGE INDICATED TT 4018934, SN OFF 03081.
